# SDR SWAA2023012681834

- Difficulty date: December 14, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Bs 170-177
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT CHANNEL BETWEEN BS 170-177; LBL 3-RBL 3 WL 208 IS CORRODED CORRECTION BODY STATION: SUPPORT CHANNEL BETWEEN BS 260-277 LBL 3-RBL 3 WL 208 IS CORRODED<[01] REMOVED CORROSION ON SUPPORT CHANNEL BETWEEN BS 260-270; LBL 3-RBL 3 WL 208 P/N 141A5211-1; AREA OT=0.040; RT=0.032; L=1.900'W=1.200''; X=0.008.  FOUND TO BE OUT LIMITS IAW SRM 53-10-51-1A-1 FOR ALLOWABLE DAMAGE AND SRM 53-10-51-0L-2 FOR IDENTIFICATION AND IT WILL BE REPAIRABLE BY REPLACEMENT I.A.W 51-10-02-0G PAR 9C.;[02] VERIFIED CORRECTIVE ACTION 1;[03] REMOVED SUPPORT CHANNEL BETWEEN BS 260-270; LBL 3-RBL 3 WL 208 P/N 141A5211-1 I.A.W SRM 51-40-02-0G-0.;[04] LOCATED AND DRILLED NEW SUPPORT CHANNEL BETWEEN BS 170-177; LBL 3-RBL 3 WL 208 IAW SRM 51-40-05-0G-0 AND BOEING DWG 141A5211 OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION 4.;[06] REMOVED AND REPLACED CHANNEL BETWEEN BS 170-177; LBL 3-RBL 3 WL 208 IAW SRM 51-40-02-0G-0 AND BOEING DWG # 141A5210;[07] VERIFIED CORRECTIVE ACTION 6.
